If you need an accessible version of this item please contact JSTOR User Support

Semantical Rules and Misinterpretations: Reply to R. M. Martin

Hilary Putnam
Philosophy and Phenomenological Research
Vol. 42, No. 4 (Jun., 1982), pp. 604-609
DOI: 10.2307/2107380
Stable URL: http://www.jstor.org/stable/2107380
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Semantical Rules and Misinterpretations: Reply to R. M. Martin
Preview not available

Page Thumbnails

  • Thumbnail: Page 
604
    604
  • Thumbnail: Page 
605
    605
  • Thumbnail: Page 
606
    606
  • Thumbnail: Page 
607
    607
  • Thumbnail: Page 
608
    608
  • Thumbnail: Page 
609
    609